Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Local maximum-entropy approximation schemes: a seamless bridge between finite elements and meshfree methods

Autor
Arroyo, M.; Ortiz, M.
Tipus d'activitat
Article en revista
Revista
International journal for numerical methods in engineering
Data de publicació
2006-03
Volum
65
Número
13
Pàgina inicial
2167
Pàgina final
2202
DOI
https://doi.org/10.1002/nme.1534 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/8208 Obrir en finestra nova
Resum
This is the pre-peer reviewed version of the following article: Arroyo, M.; Ortiz, M. Local maximum-entropy approximation schemes: a seamless bridge between finite elements and meshfree methods. "International journal for numerical methods in engineering", Març 2006, vol. 65, núm. 13, p. 2167-2202, which has been published in final form at http://www3.interscience.wiley.com/journal/112159842/abstract We present a one-parameter family of approximation schemes, which we refer to as local maximum...
Citació
Arroyo, M.; Ortiz, M. Local maximum-entropy approximation schemes: a seamless bridge between finite elements and meshfree methods. "International journal for numerical methods in engineering", Març 2006, vol. 65, núm. 13, p. 2167-2202.
Paraules clau
Approximation theory, Delaunay triangulation, Information theory, Maximum entropy, Meshfree methods
Grup de recerca
LACÀN - Mètodes Numèrics en Ciències Aplicades i Enginyeria

Participants

Arxius